Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal Basic Information
Journal DOI :
Chungcheong Mathematical Society
Editor in Chief :
Volume & Issues
Volume 27, Issue 4 - Nov 2014
Volume 27, Issue 3 - Aug 2014
Volume 27, Issue 2 - May 2014
Volume 27, Issue 1 - Feb 2014
Selecting the target year
q-DEDEKIND-TYPE DAEHEE-CHANGHEE SUMS WITH WEIGHT α ASSOCIATED WITH MODIFIED q-EULER POLYNOMIALS WITH WEIGHT α
Seo, Jong Jin ; Araci, Serkan ; Acikgoz, Mehmet ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 1~8
DOI : 10.14403/jcms.2014.27.1.1
Recently, q-Dedekind-type sums related to q-Euler polynomials was studied by Kim in [T. Kim, Note on q-Dedekind-type sums related to q-Euler polynomials, Glasgow Math. J. 54 (2012), 121-125]. It is aim of this paper to consider a p-adic continuous function for an odd prime to inside a p-adic q-analogue of the higher order Dedekind-type sums with weight related to modified q-Euler polynomials with weight by using Kim's p-adic q-integral.
REMARK ON THE MEAN VALUE OF L(½, χ) IN THE HYPERELLIPTIC ENSEMBLE
Jung, Hwanyup ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 9~16
DOI : 10.14403/jcms.2014.27.1.9
be a polynomial ring over
. In this paper we determine an asymptotic mean value of quadratic Dirich-let L-functions L(s,
) at the central point s=
, where D runs over all monic square-free polynomials of even degree in
is a generator of
THE SOBOLEV REGULARITY OF SOLUTIONS OF FIRST ORDER NONLINEAR EQUATIONS
Kang, Seongjoo ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 17~27
DOI : 10.14403/jcms.2014.27.1.17
In order to study the propagation of singularities for solutions to second order quasilinear strictly hyperbolic equations with boundary, we have to consider the regularity of solutions of first order nonlinear equations satisfied by a characteristic hyper-surface. In this paper, we study the regularity compositions of the form v(
(x), x) with v and
assumed to have limited Sobolev regularities and we use it to prove the regularity of solutions of the first order nonlinear equations.
LORENTZIAN ALMOST r-PARA-CONTACT STRUCTURE IN TANGENT BUNDLE
Islam Khan, Mohammad Nazrul ; Jun, Jae-Bok ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 29~34
DOI : 10.14403/jcms.2014.27.1.29
Almost contact and almost complex structures in the tangent bundle have been studied by K. Yano and S. Ishihara and others. In the present paper, we have studied Lorentzian almost r-para-contact structure in the tangent bundle. Some results related to Lie-derivative have been studied.
A NOTE ON A QUESTION RELATED TO KOLMOGOROV FORWARD EQUATION
Lee, Joongul ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 35~37
DOI : 10.14403/jcms.2014.27.1.35
We examine a question raised in  regarding existence and uniqueness of the steady-state solution of certain type of Kolmogorov forward equation in this paper, and prove that the question holds for
by giving an explicit solution.
SECANT VARIETIES TO THE VARIETY OF REDUCIBLE FORMS
Shin, Yong-Su ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 39~46
DOI : 10.14403/jcms.2014.27.1.39
We completely classify the dimension of secant varieties
to the variety of reducible forms in
), and also show that they are all non-defective.
-SPACES FOR MAPS AND THEIR DUALS
Yoon, Yeon Soo ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 47~56
DOI : 10.14403/jcms.2014.27.1.47
In this paper, we introduce and study the concepts of weak
-spaces for maps which are generalized concepts of
-spaces for maps, and introduce the dual concepts of weak
-spaces for maps and obtain some dual results.
ON A CLOSED DEDUCTIVE SYSTEM OF A CS-ALGEBRA
Lee, Yong Hoon ; Rhee, Min Surp ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 57~64
DOI : 10.14403/jcms.2014.27.1.57
It is known that the class of CI-algebras is a generalization of the class of BE-algebras . Recently, K. H. Kim introduced the notion of a CS-algebra . In this paper we discuss a closed deductive system of a CS-algebra, and we find some fundamental properties. Moreover, we study a CS-algebra homomorphism and a congruence relation.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, II
Kim, Byung-Do ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 65~87
DOI : 10.14403/jcms.2014.27.1.65
The purpose of this paper is to prove that the noncommutative version of the Singer-Wermer Conjecture is affirmative under certain conditions. Let A be a noncommutative Banach algebra. We show that if there exists a continuous linear Jordan derivation D : A
A such that [D(x), x]
rad(A) for all
, then D(A)
EXISTENCE OF SOLUTIONS IN THE α-NORM FOR NEUTRAL DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS
Choi, Sung Kyu ; Jang, Hyun Ho ; Koo, Namjip ; Yun, Chanmi ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 89~97
DOI : 10.14403/jcms.2014.27.1.89
We study the existence of mild solutions for neutral differential equations with nonlocal conditions in the
M-ISOMETRIC WEIGHTED SHIFTS
Lee, Jun Ik ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 99~103
DOI : 10.14403/jcms.2014.27.1.99
In this paper, we characterize the m-isometric weighted shifts, using this characterization, we study the relations between the hyponormality and the m-isometricity of operators.
ON AN R-E-KKM THEOREM AND ITS APPLICATIONS
Kim, Won Kyu ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 105~112
DOI : 10.14403/jcms.2014.27.1.105
In this paper, we first introduce an R-E-KKM map in the E-convex settings, and next we prove an R-E-KKM theorem which generalizes the KKM theorem and the best proximity theorem simultaneously. As applications, a best proximity theorem and a fixed point theorem in E-convex sets are given.
THE RELATION BETWEEN MCSHANE INTEGRAL AND MCSHANE DELTA INTEGRAL
Park, Jae Myung ; Lee, Deok Ho ; Yoon, Ju Han ; Kim, Young Kuk ; Lim, Jong Tae ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 113~121
DOI : 10.14403/jcms.2014.27.1.113
In this paper, we define an extension
of a function
for a time scale
and show that f is McShane delta integrable on
if and only if
is McShane integrable on [a, b].
FUZZY STABILITY FOR A CLASS OF QUADRATIC FUNCTIONAL EQUATIONS
Han, Giljun ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 123~132
DOI : 10.14403/jcms.2014.27.1.123
In this paper, we investigate the following form of a certain class of quadratic functional equations and its fuzzy stability.
where k is a fixed rational number with
, -1, 0.
A QUADRAPARAMETRIC FAMILY OF EIGHTH-ORDER ROOT-FINDING METHODS
Kim, Young Ik ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 133~143
DOI : 10.14403/jcms.2014.27.1.133
A new three-step quadraparametric family of eighth-order iterative methods free from second derivatives are proposed in this paper to find a simple root of a nonlinear equation. Convergence analysis as well as numerical experiments confirms the eighth-order convergence and asymptotic error constants.
PORTFOLIO SELECTION WITH NONNEGATIVE WEALTH CONSTRAINTS: A DYNAMIC PROGRAMMING APPROACH
Shin, Yong Hyun ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 145~149
DOI : 10.14403/jcms.2014.27.1.145
I consider the optimal consumption and portfolio selection problem with nonnegative wealth constraints using the dynamic programming approach. I use the constant relative risk aversion (CRRA) utility function and disutility to derive the closed-form solutions.
EXAMPLES OF MEASURE EXPANSIVE SYSTEMS
Kim, Soyean ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 1, 2014, Pages 151~155
DOI : 10.14403/jcms.2014.27.1.151
In this paper, we introduce some examples of measure expansive maps.